Tate conjecture for a product of a Shimura curve and a Picard modular surface

Cristian Virdol

Research output: Contribution to journalArticle

Abstract

In this paper we prove the Tate conjecture for a product of a Shimura curve and a Picard modular surface.

Original languageEnglish
Pages (from-to)827-834
Number of pages8
JournalProceedings of the American Mathematical Society
Volume142
Issue number3
DOIs
Publication statusPublished - 2014 Jan 15

Fingerprint

Curve

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{072e22654f734172b7c1a98bfb523891,
title = "Tate conjecture for a product of a Shimura curve and a Picard modular surface",
abstract = "In this paper we prove the Tate conjecture for a product of a Shimura curve and a Picard modular surface.",
author = "Cristian Virdol",
year = "2014",
month = "1",
day = "15",
doi = "10.1090/S0002-9939-2013-11819-8",
language = "English",
volume = "142",
pages = "827--834",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "3",

}

Tate conjecture for a product of a Shimura curve and a Picard modular surface. / Virdol, Cristian.

In: Proceedings of the American Mathematical Society, Vol. 142, No. 3, 15.01.2014, p. 827-834.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Tate conjecture for a product of a Shimura curve and a Picard modular surface

AU - Virdol, Cristian

PY - 2014/1/15

Y1 - 2014/1/15

N2 - In this paper we prove the Tate conjecture for a product of a Shimura curve and a Picard modular surface.

AB - In this paper we prove the Tate conjecture for a product of a Shimura curve and a Picard modular surface.

UR - http://www.scopus.com/inward/record.url?scp=84891894266&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84891894266&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-2013-11819-8

DO - 10.1090/S0002-9939-2013-11819-8

M3 - Article

VL - 142

SP - 827

EP - 834

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 3

ER -